# SDR JJBA20201204024

- Difficulty date: December 4, 2020
- Submitted: December 22, 2020
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 43,996 hours, 27,442 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Lt Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AISLE, UNDER SEAT TRACK NR 30 FLOOR BEAM HAS CORROSION.  REMOVED AND REPLACED LEFT AISLE UNDER SEAT TRACK NR 30 FLOOR BEAM.
